# SDR IPXA2016052403823

- Difficulty date: May 13, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA7065
- Condition: Corroded
- Location: Bs 1199-1219
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN AT BS 1199 TO BS 1219, INTERRUPTED LONGERON 18 LT HAS CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERRUPTED LONGERON 18 LT AT BS 1199 TO BS 1219 IAW DWG AEA7065 AND SRM 51-33-01.
